# SDR 2006UALA00514

- Difficulty date: March 16, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6554821
- Condition: Gouged
- Location: Horizontal Stab
- Part time: 3,753,801 hours, 27,511 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LEADING EDGE 70" FROM THE I/B END IS DENTED WITH A GOUGE.  DAMAGE WAS REMOVED AND LEADING EDGE REPAIRED PER MM 27-41-21, SRM 55-10-01, GNMM 5-0-4-011, SRM 51-70-01, 55-70-01 AND MM 51-31-00.
